RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 3, Pages 361–390 (Mi izv3223)  

Exceptional cases of integral equations of convolution type and equations of first kind

F. D. Gakhov, V. I. Smagina


Full text: PDF file (2815 kB)

Bibliographic databases:

Received: 10.10.1960

Citation: F. D. Gakhov, V. I. Smagina, “Exceptional cases of integral equations of convolution type and equations of first kind”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962), 361–390

Citation in format AMSBIB
\Bibitem{GakSma62}
\by F.~D.~Gakhov, V.~I.~Smagina
\paper Exceptional cases of integral equations of convolution type and equations of first kind
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 3
\pages 361--390
\mathnet{http://mi.mathnet.ru/izv3223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171143}
\zmath{https://zbmath.org/?q=an:0105.08101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3223
  • http://mi.mathnet.ru/eng/izv/v26/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:283
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019